# SDR C2XA10CL190

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 18,328 hours, 14,480 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166243
- Part serial: 200112033
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 18,328 hours, 14,480 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 5962 THE CREW REPORTED A BLD NR 1 OVERTEMP MESSAGE DURING CLIMB.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 BLEED THERMOSTAT.  OPERATIONAL CHECKS WERE GOOD.
